Troubleshooting injection site reactions with GHK-Cu
Has anyone else dealt with persistent stinging or redness at the injection site with GHK-Cu? I'm currently on a protocol of 2mg daily for skin and connective tissue support. I've been doing SubQ injections in the abdomen, but the site irritation is becoming a bit of a nuisance. It usually subsides after about 30 minutes, but it's definitely more uncomfortable than my BPC-157 injections. I've tried adjusting the pH with a bit of bacteriostatic water, but it hasn't helped much. Is this just a common side effect of the compound's acidity, or should I be concerned about the quality of the compound? I'm really enjoying the benefits for my skin elasticity and joint recovery, so I'd hate to stop, but the daily irritation is getting old. Any tips on injection technique or alternative sites that might be less sensitive?
It is very common to experience stinging with GHK-Cu, and what you are describing is actually the typical experience rather than an anomaly. Unlike BPC-157, which is generally well-tolerated at physiological pH, GHK-Cu is a copper-binding peptide that is inherently more acidic and irritating to subcutaneous tissue. The stinging is largely due to the copper ion chelation and the specific acidity required to keep the peptide stable in solution. Many users find that switching to a more diluted concentration can mitigate the inflammatory response at the injection site. Additionally, ensure you are injecting slowly into the subcutaneous fat layer rather than intradermally, as surface tissue is more sensitive. Some community members have also found success by allowing the solution to reach room temperature before administration or by using a smaller gauge needle to minimize mechanical trauma. If the redness persists or spreads, keep a close watch for signs of true infection, but for most, this is simply a characteristic side effect of the peptide's chemical structure.
